# SDR ABXA20130814535

- Difficulty date: August 14, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N22217
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T300162
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO LT SIDEWALL STRINGER 31L BETWEEN BS 1307 & 1329 CORRODED.  REPAIRED STRINGER IAW SRM 53-00-03, FIG 201, DETAIL III.   ACFT WAS GROUNDED.
